# SDR A6WA201542960

- Difficulty date: July 30, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 27,201 hours, 29,289 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 3868 IN CRUISE FLIGHT, RECEIVED PROXIMITY SYSTEM FAULT STATUS MESSAGE.  30 MINUTES LATER, WITH FLAPS 20, ON GEAR DOWN RECEIVED PARKING BRAKE SOV & INBOARD ANTI-SKID AMBER CAUTION MESSAGES.  GO AROUND GEAR UP, CAUTION MESSAGES CLEARED, PROXIMITY REMAINED.  ON GEAR DOWN, CAUTION MESSAGES RETURNED AT GATE.  PSEU FLAGGED ELECTRONIC UNIT FAILURE.  R & R PSEU ELECTRONIC UNIT IAW AMM 32-61-00.  OPERATIONS CHECKED GOOD.
